# SDR KPVA200121

- Difficulty date: October 25, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: ORF87
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DS1, DS2 EMERGENCY PATH LIGHTS DON'T COME ON.  REMOVED AND REPLACED EMERGENCY LIGHTS ESCAPE PATH POWER SUPPLY AT STATION 3352 PS2.  OPS CHECK GOOD IAW DHC 8 MM 33-51-00 PAGE 201-202.  NO DEFECTS NOTED.  (M)
